| Model Number |
368345 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Stimulation (1412); Undesired Nerve Stimulation (1980)
| Date of Event |
11/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.
Event or Problem Description
Left-sided diaphragmatic stimulation was reported on (b)(6) 2018.Lead was reprogrammed, but no surgical intervention was performed at the time.On (b)(6) 2020, the lead was explanted due to patient complaints of phrenic nerve stimulation.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.